MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 42MM HUMERAL LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 42MM HUMERAL LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-03
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 320-10-00 - equinoxe reverse tray adapter plate tray +0, (b)(6) 320-01-42 - equinoxe reverse 42mm glenosphere, (b)(6) 320-15-05 - eq rev locking screw, (b)(6) 300-30-08 - equinoxe preserve stem 8mm, (b)(6) 315-35-00 - glnd kwire, (b)(6) 320-15-01 - eq rev glenoid plate, (b)(6) 320-20-00 - eq reverse torque defining screw kit, (b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm, (b)(6) 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm, (b)(6) 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm, (b)(6) 320-20-42 - eq rev compress screw lck cap kit, 4.5 x 42mm.
 
Event or Problem Description
As reported, implants are being revised due to humeral liner dissociation.The initial implant date is (b)(6) 2020.The glenosphere, liner, adapter tray, screw kit and locking screw were revised.The reported event is not related to the breakage of a device.The event did not lead to a surgical delay/prolongation.Patient, 76 year old male, was last known to be in stable condition following the event.No additional patient/medical information provided.Unable to obtain images or x-rays.Product not returning: disposed by hospital.
 
Additional Manufacturer Narrative
Additional information: h3 - the revision reported may have been the result of incomplete seating of the liner during implantation, bone impingement, patient-related conditions, an unreported post traumatic event, or any combination of these possibilities, which led to humeral liner disassociation/disassembly.However, this cannot be confirmed as the device was not returned for evaluation, and images, radiographs, and product information were not provided.H6 - inv codes.

Brand Name
EQUINOXE REVERSE 42MM HUMERAL LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key19609677
Report Number1038671-2024-02112
Device Sequence Number8084395
Product Code KWT
UDI-Device Identifier10885862086396
UDI-Public10885862086396
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2024
Device Catalogue Number320-42-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale